# SDR CA991231029

- Difficulty date: November 25, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767209
- Aircraft time: 53,434 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004950
- Condition: Failed
- Location: Te Flaps
- Component: Te Flap Control
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE TRAILING FLAPS FAIL MESSAGE. UNABLE TO GET FLAPS TO RETRACT, A/C RETURNED. FLAPS OPERATED AND FLAPS FAILED TO RETRACT. A/C RTU. FLAPS OPERATED AND FLAPS FAILED ON RETRACTION FROM FULL DOWN WITH MESSAGE TRAILING EDGE FLAPS SHUT DOWN. FLAP SLAT ELECTRONIC CONTROL UNIT CHANGED.
